# SDR JJBA20220304003

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 46,436 hours, 28,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY WING FAIRING LIGHT FOUND TO BE DIM. REMOVED AND REPLACED LH EXTERNAL EMERGENCY WING FAIRING LIGHT. OPS CHECK FAILED. FOUND HOUSING TO HAVE A BAD GROUND. REMOVED LH EXTERNAL EMERGENCY WING LIGHT HOUSING. INSTALLED LH EXTERNAL EMERGENCY WING FAIRING LIGHT ASSEMBLY. OPS CHECK SAT.
